# SDR UPS00832653

- Difficulty date: May 8, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 67,950 hours, 26,938 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 975329423
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E VERTICAL ANGLE IS CRACKED AT XS 256.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 9753294 AND SRM 51-1-20D.
